# SDR UIEA2018010500015

- Difficulty date: December 30, 2017
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 87,889 hours, 16,262 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Indicator
- Part serial: 754
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRESSURE RATE NEEDLE SPINS IN ALL DIRECTION AT LEVEL FLT.  DIFF & ALT OK READINGS.   REMOVED AND REPLACED THE CABIN PRESSURE INDICATOR.    OPERATED IAW AMM 21-31-00.
